# SDR DALA14021520960

- Difficulty date: April 5, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 62,941 hours, 46,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1022-1041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 56 BETWEEN FS 1022 - 1041 CORRODED.  REMOVED SEAT TRACK FROM BS 1050-1332.  LOCATED, DRILLED, & DEBURRED SEAT TRACK & INSTALLED ALL IAW SRM 53-05, FIG 4B, 51-30-1, 51-10-4 & 51-10-3.
